# SDR UIEA2023052200475

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B142679
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON SHEAR TIE AT STA 1000 RBL 33.99 WL195( 1) REMOVED DAMAGE PARTS IAW SRM 51-40-02-0G-0 REV 97. 2) REPAIRED DAMAGE AREA IAW EI T2023A53M-1018 SEQUENCE A REV 0. 3) INSTALLED NEW PARTS IAW SRM 51-40-02-0G-0 REV 97 AND EI T2023A53M-1018 SEQUENCE A REV 0. 4) ACCOMPLISHED JOB IAW EI T2023A53M-1018 REV 1. 5) EI ATTACH TO WO 8158034. 6) CONDITION CHECK NORMAL AND JOB COMPLETED )
